# SDR SWAA2018022019888

- Difficulty date: February 2, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Corroded
- Location: Bs 294-340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CREASE BEAM CORRODED BETWEEN BS 294.5 TO 340.  R & R THE CREASE BEAM IAW DWG.
